# SDR V0XR20110226001

- Difficulty date: February 26, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85410725
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STIFFENER AT O/B YN 3.75 AND XN 169-244 HAS CRACKED OUT HOLES.  FABRICATED STIFFENER AND INSTALLED AT YN 3.75 AND XN 169-244, LT NACELLE IAW DHC8-100 SRM 51-40-205, 51-40-07, 51-20-36 AND DRAWING 85410739.
